Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adaptive backstepping controller design for stochastic jump systems
Author: Xia, Y.
Fu, M.
Shi, P.
Wu, Z.
Zhang, J.
Citation: IEEE Transactions on Automatic Control, 2009; 54(12):2853-2859
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2009
ISSN: 0018-9286
Statement of
Yuanqing Xia, Mengyin Fu, Peng Shi, Zhaojing Wu, and Jinhui Zhang
Abstract: In this technical note, we improve the results in a paper by Shi et al., in which problems of stochastic stability and sliding mode control for a class of linear continuous-time systems with stochastic jumps were considered. However, the system considered is switching stochastically between different subsystems, the dynamics of the jump system can not stay on each sliding surface of subsystems forever, therefore, it is difficult to determine whether the closed-loop system is stochastically stable. In this technical note, the backstepping techniques are adopted to overcome the problem in a paper by Shi et al.. The resulting closed-loop system is bounded in probability. It has been shown that the adaptive control problem for the Markovian jump systems is solvable if a set of coupled linear matrix inequalities (LMIs) have solutions. A numerical example is given to show the potential of the proposed techniques.
Rights: © 2009 IEEE
RMID: 0020127953
DOI: 10.1109/TAC.2009.2033131
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.